# SDR WX0A2025020532299

- Difficulty date: February 3, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N254NV
- Make and model: Airbus A320-214
- Aircraft serial: 7913
- Aircraft time: 17,692 hours, 9,229 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) FORWARD FA FLASHLIGHT NOT WORKING. / REMOVED AND REPLACED BATTERY IN LEAD FA FLASHLIGHT IAW CMM 25-60-02. OPS CHECK GOOD. THIS CLEARS MEL 25-60-08B MDDR# 206869. PLACARDS REMOVED."
